Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions typically-real and meromorphic in the unit circle


Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 81 (1956), 92-105
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0075299-2
MathSciNet review: 0075299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über den Variabilitätsbereich der Koeffizienten von Potenzreihen, die gegebene Werte nicht annehmen, Math. Ann. vol. 64 (1907) pp. 95-115. MR 1511425
  • [2] -, Über den Variabilitätsbereich der Fourier'schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) pp. 193-217.
  • [3] L. R. Ford, Automorphic functions, New York, McGraw-Hill, 1929.
  • [4] S. A. Gel'fer, On the coefficients of typically-real functions, Doklady Akad. Nauk. S.S.S.R. vol. 94 (1954) pp. 373-376. MR 0061173 (15:786e)
  • [5] G. M. Goluzin, On typically-real functions, Rec. Math. (Mat. Sbornik) N.S. vol. 27 (69) (1950) pp. 201-218. MR 0039060 (12:490e)
  • [6] A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 127-136. MR 0040430 (12:691b)
  • [7] G. Herglotz, Über Potenzreihen mit positivem, reellen Teil im Einheitskreis, Ber. Verh. Sächs. Akad. Wiss., Leipzig, 1911, pp. 501-511.
  • [8] Y. Komatu, Note on the theory of conformal representation by meromorphic functions I and II, Proc. Imp. Acad. Tokyo vol. 21 (1945) pp. 269-277 and 278-284. MR 0031564 (11:170a)
  • [9] K. Ladegast, Beiträge zur Theorie der schlichten Funktionen, Math. Zeit. vol. 58 (1953) pp. 115-159. MR 0056090 (15:24a)
  • [10] E. P. Li, On typically-real functions in a circular ring, Doklady Akad. Nauk S.S.S.R. vol. 92 (1953) pp. 699-702. MR 0059358 (15:516e)
  • [11] Z. Nehari and B. Schwarz, On the coefficients of univalent Laurent series, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 212-217. MR 0061172 (15:786d)
  • [12] M. S. Robertson, On the coefficients of a typically-real function, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 565-572. MR 1563142
  • [13] -, The variation of the sign of $ V$ for an analytic function $ U + iV$, Duke Math. J. vol. 5 (1939) pp. 512-519. MR 0000051 (1:9b)
  • [14] -, On the coefficients of univalent functions, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 733-738. MR 0013416 (7:150e)
  • [15] W. Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292
  • [16] E. P. Wigner, On a class of analytic functions from the quantum theory of collisions, Ann. of Math. vol. 53 (1951) pp. 36-67. MR 0039059 (12:490d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0075299-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society